Bad reaction to Escitalopram
I've struggled with anxiety and depression since I was 13 but rarely did I take medication. Recently though, due to very stressful work conditions, I was forced to try Escitalopram. I had tried Lexapro before, many years ago, and found it helpful so I thought this would be a sure bet. But while it's helped me with my anxiety and depression, I am now downright exhausted.
My sleep is restless and not at all refreshing. I'm getting irritated with going to work, sometimes contemplating skipping entirely (which I know is out of the question). I just get so frustrated I want to quit and go back to sleep.
I tried drinking caffeine to help but that only gave me a headache and, I think, a crampy stomach. Overall, my eating habits have been horrendous and I've definitely gained a good amount of weight. I won't even step on the scale or I'm positive I'll have a breakdown. But I just registered for an upcoming run so hopefully that will motivate me.
I'm not sure what to do other than call my doctor. I've contemplated asking my supervisor to ease up on my work schedule because since this woman took over, it has varied to an extreme. I find my whole situation undesirable - the cold, the treatment at work, the schedule itself, my exhaustion... I think the only thing keeping me from having a breakdown IS this medication.
What began as a positive upswing in my mood has become an "eff it, I don't care" sort of attitude at times...
Last edited by Dollfaise; 03-04-2014 at 09:43 AM.